# SDR CALA2015071494107

- Difficulty date: July 13, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 70,912 hours, 8,092 cycles
- Engine: Pwa PW4056
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 PYLON ACC PANEL 482ER, CUT OUT AFT CORNER CRACKED.  REPAIRED IAW ECRA 5430-02033.
